# SDR SWAA2022031483076

- Difficulty date: July 31, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Seal Bracket
- Condition: Cracked
- Location: R/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG R/H WHEEL WELL STA 663 LOWER SEAL BRACKET HAS CRACKED TAB / REMOVED AND INSTALLED NEW MLG RH WHEEL WELL STA 663 LOWER SEAL BRACKET AND SUPPORT STRUCTURE WITH A TAG QB0259 IAW SRM 51-40-02-0G-0; SRM 51-40-05 AND BOEING DWQG 111A1512 REV -
